# SDR AALA201803279016

- Difficulty date: March 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 64,691 hours, 24,348 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Unlatched
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE BUCKLE WILL NOT LATCH.  SECURED THE DOOR SLIDE BUSTLE.
